# SDR CA980403008

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube Assembly
- Part number: 117050001
- Condition: Broken
- Location: Purge System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE ASSEMBLY, PURGE SYSTEM, FOUND BROKEN AT THE BRAZING. THIS ASSEMBLY IS IN THE FUEL STARTING SYSTEM.
